# SDR B4MR98011

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 1110 RBL 10 PREVIOUS FLOORBEAM REPAIR HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-6.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED DAMAGED UPPER PORTION OF FLOORBEAM AND FABRICATED REPAIR PARTS IAW SRM 53-10-8.  INSTALLED REPAIR IAW B727 SRM 51-30-2.  CORROSION TASK CARD NUMBER C53-224-03.  NON-ROUTINE TASK CARD NUMBER 11971.
